CSN Login
Members Online: 17

Weird Dreams - mystery solved

hope2010
Posts: 8
Joined: Jul 2010

I found out what was causing my husband to start having strange experiences. Last evening I noticed that when he would keep drifting off, he would use his hands and be reaching for something. But it wasn't until I went to bed later that he started talking and hands moving. I asked what he said and one time it was a job interview another time it was a chili cookoff. I finally got up and pulled out the paperwork on the last 2 meds and there it was to contact doctor immediately if you notice trouble sleeping, movements of legs or arms, hallucinations, agitation, mood changes.
So now I am beating myself up that I didn't check on this earlier. But in my defense he didn't tell me about anything other than the same weird dream for 3 days.
I didn't give him anymore of this medicine and will call the doctor shortly.

So please if anyone else notices different changes however, small check if they put them on new meds. I learned my lesson and will be evermore alert.

hope2010
Posts: 8
Joined: Jul 2010

Hi Sherrie,
His chemo doctor put him on 2 different meds. 1 (Metoclopram) to help with nausea and also empty stomach in case this was why he didn't feel like eating.

2nd (Megestral) to increase appetite (this was a liquid) not sure if it worked as I still had to force some foods.

We did get the chemo nurses to give him hydration on the 2 days after chemo treatment. We also put him back on Prochlorper for nausea.

So far the weird dreams and hallucinations have stopped. He is still experiencing extreme fatigue from the Radiation. I intend to see if his doctor will write a prescription for Adderall and see if this will help energy level.

Thank you for keeping us all updated on things you do to keep your hubby going.

Jean

iansmom
Posts: 31
Joined: May 2010

Thanks for the information. I will check with the oncologists about this. My son never mentioned this before but his medications haven't changed but the dosage has. So maybe there is more here than meets the eye.
This is why this site is so useful. May be that it isn't important but its best to check, Thanks again.

nancyann3
Posts: 196
Joined: Mar 2010

I agree with you about checking meds. Reglan has been known to cause problems in people. My hubby was on the megastol also. I never really did know if it helped or not, but when he got the blood clots they took him off it because it can contribut to clots they said. I wonder now how much of his depression and attitude was due to meds. You just never know how a drug is going to affect someone.

iansmom
Posts: 31
Joined: May 2010

So glad you mentioned reglan.
Any other opinions on reglan, dilaudid, methodone, klonopin, ambiene///pain meds in general.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network